1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Injecting - Pain and swelling after injection

Discussion in 'Opiates & Opioids' started by Lotsofquestions, Jun 6, 2013.

  1. Lotsofquestions

    Lotsofquestions Newbie

    Reputation Points:
    0
    Messages:
    2
    Joined:
    May 8, 2013
    from U.S.A.
    What can it mean when a Roxy is injected and it swells up and hurts after, but was not missed. No knots, Just swelling and pain. What could be the reason?
     
  2. Potter

    Potter Platinum Member & Advisor

    Reputation Points:
    11,866
    Messages:
    12,155
    Joined:
    Apr 1, 2005
    from U.S.A.
    that you have a blood clot that will eventually dislodge and float through your body till it eventually lands in an artery going to your brain, resulting in a lethal stroke. Or minor irritation.

    Oh the joy of uncertainty.

    Injecting pills is incredibly dangerous, at the very least you need a micron filter.
     
  3. weedwhacker

    weedwhacker Newbie

    Reputation Points:
    5
    Messages:
    16
    Joined:
    Sep 11, 2012
    from U.S.A.
    My friend Mr. Spock shoots dil recreationally, but of course very sparingly. Take a longer time crushing the pill and mixing and one will notice that the solution in the syringe is much more clear and less pill-colored. If the solution is clear, thats the better shot. If the solution is pill-colored (in Spocks case it becomes a very white color which is very dangerous) it results in pain and swelling for days and means there is much more than just the drug in that syringe. Use clean needles, or at least wash the needle out with bleach and flush with water several times before reuse, which should only really be three times at most. Like potter said, if one has access to micron filters and clean supplies, there is no excuse for one not to utilize them. If they're going to go to the extremes of shooting, the least you could do is do it right. This has happened to Spock before and most of the time has gone away in a few days, but it is best to play it safe and keep and eye on the spot. If it doesn't go away in 3 - 5 days, it is something to be worried about.
     
  4. Mindless

    Mindless Gold Member

    Reputation Points:
    4,038
    Messages:
    1,555
    Joined:
    Feb 23, 2011
    from U.K.
    If an arm is swollen and painful after injecting it means that medical attention is required. There is not much to be gained by seeking advice online about what may be a causing the symptoms and time may be lost in seeking proper treatment.
     
  5. Gimpy

    Gimpy Silver Member

    Reputation Points:
    205
    Messages:
    225
    Joined:
    Jun 10, 2013
    from U.S.A.
    Are you filtering it right? If not you might have a problem.